how do you lose moobs (man boobs) fast, when they were caused by medication (steroids)?
im a 14 year old boy who suffered from arthritis, i was told to take prednisolone and that helped treat it but i grew moobs because they made me hungry. how do i reduce the moobs. do they just go away gradually or they will never go away. please help me because people bully me because im fat and it is not my fault.
Posted 3 years ago in Other by RunningDream
I also have arthritis, bro. So I know exactly where you are coming from. I take prednisone too, but never got the extreme hunger a lot of folks complain about. But I did use to have small, but noticeable man boobs as well. I wasn't fat though. I totally feel your frustration and the best solution I can think of is swimming. It helped me get pretty toned. It's great exercise, but if you can't control your hunger and eat healthy, exercise will be for nothing. Try an all natural diet, and stay away from soda and fried foods. No exceptions. Good luck, man. I have no doubt you can lose the weight.
Take heart! They WILL go away! An unfortunate common side effect of taking corticosteroids is weight gain. Once your weight goes down, the "moobs" will also go away. They are not permanent. If you are no longer on the prednisolone you can rest assure that with healthy eating habits and a lot more exercise, you will eventually lose the weight gained on prednisolone. Please don't expect it to happen quickly. Just keep at it every single day! Don't let the people who are bullying you bring you down! YOU CAN DO THIS!
Powered By Yahoo! Answers